# SDR 9803259933

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT FLIGHT ATTENDANT, TAIL COMPARTMENT AND NACELLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND CHARGER TO B5-27 UNIT, OPERATIONAL CHECK NORMAL.
